# SDR CALA2025071106444

- Difficulty date: July 7, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 109,300 hours, 11,112 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Flt Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 1R EICAS STATUS #1 RIGHT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LOCK RELAY/SENSOR DISAGREEMENT.  FIM TASK REFERENCE NOT FOUND CMC MSG#  5211290.  FOLLOWED FIM PROC. 52-11 TASK 80T REV. 104 OK NO EICAS MESSAGE IN VIEW.
